# SDR CALA2018122902672

- Difficulty date: December 27, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 72,670 hours, 8,533 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143W237235
- Condition: Corroded
- Location: Bs 788.5-804
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER NR L/P 9468286 - SPEC NO. B777-06-3-7162 - AFTER WIRE BUND LE AND STRINGER CLIP REMOVED CORROSION FOUND AT STA 788.5 - STA8 04 S37L STRINGER AREA. FWD CGO STA788.5-STA804 S37L CORROSION STRINGER REPAIRED AS PER ECRA 5331-02301 REV.-. ADD EMP:V902604 RII BY TA243
